Cite
Statistical Modeling of Disturbed Antennas Based on the Polynomial Chaos Expansion
MLA
Jinxin Du, and Christophe Roblin. “Statistical Modeling of Disturbed Antennas Based on the Polynomial Chaos Expansion.” IEEE Antennas and Wireless Propagation Letters, vol. 16, Jan. 2017, pp. 1843–46. EBSCOhost, https://doi.org/10.1109/lawp.2016.2609739.
APA
Jinxin Du, & Christophe Roblin. (2017). Statistical Modeling of Disturbed Antennas Based on the Polynomial Chaos Expansion. IEEE Antennas and Wireless Propagation Letters, 16, 1843–1846. https://doi.org/10.1109/lawp.2016.2609739
Chicago
Jinxin Du, and Christophe Roblin. 2017. “Statistical Modeling of Disturbed Antennas Based on the Polynomial Chaos Expansion.” IEEE Antennas and Wireless Propagation Letters 16 (January): 1843–46. doi:10.1109/lawp.2016.2609739.